Vol. 2, No. 3, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Global existence of smooth solutions of a 3D log-log energy-supercritical wave equation

Tristan Roy

Vol. 2 (2009), No. 3, 261–280

We prove global existence of smooth solutions of the 3D log-log energy-supercritical wave equation

ttu u = u5 logc(log(10 + u2))

with 0 < c < 8225 and smooth initial data (u(0) = u0,tu(0) = u1). First we control the Lt4Lx12 norm of the solution on an arbitrary size time interval by an expression depending on the energy and an a priori upper bound of its LtH̃2(3) norm, with H̃2(3) := 2(3) 1(3). The proof of this long time estimate relies upon the use of some potential decay estimates and a modification of an argument by Tao. Then we find an a posteriori upper bound of the LtH̃2(3) norm of the solution by combining the long time estimate with an induction on time of the Strichartz estimates.

global regularity, log-log energy supercritical wave equation
Mathematical Subject Classification 2000
Primary: 35Q55
Received: 4 November 2008
Revised: 7 June 2009
Accepted: 21 July 2009
Published: 9 February 2010
Tristan Roy
Department of Mathematics
University of California
Los Angeles, CA 90095
United States